# SDR AALA201803169015

- Difficulty date: March 15, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 42,367 hours, 30,191 cycles
- System (JASC): 2565 · Escape Slide
- Part: Receptacle
- Condition: Worn
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR FOUND ON THE RT OVERWING ESCAPE SLIDE RECEPTACLE. REPLACED THE OVERWING ESCAPE SLIDE RECEPTACLE IAW SRM 51-72-11-911-001, AND SRM 51-42-11.
